[The clinical course and therapy of massive theophylline poisoning].
Аннотация
With suicidal intent a 72-year-old man swallowed 5.8 g aminophylline in a non-retard solution. The theophylline plasma level on admission was 120 mg/l. He had to be intubated when respiratory arrest occurred. Within the first hour he developed cerebral seizures, polymorphous ventricular premature systoles, atrial fibrillation with an irregular ventricular rate and, finally, recurrent episodes of ventricular fibrillation with prolonged circulatory shock (heart rate 120-140/min with a systolic blood pressure of 60 mm Hg for 3 hours) and severe metabolic acidosis (potassium 2.28 mmol/l, phosphate 0.21 mmol/l, pH 7.03, base excess -20.8 mmol/l). He was treated with massive fluid replacement (6.2 l in the first 12 hours), electrolyte substitution to counteract the marked hypokalaemia and hypophosphataemia, repeated defibrillation and antiarrhythmic drugs (lidocaine 240 mg/h and metoprolol twice 5 mg), as well as anticonvulsive treatment (diazepam, 10 mg twice, followed by midazolam 5 mg/h). Detoxication measures consisted initially of gastric lavage followed by high-dosage enteric administration of charcoal (210 g over 36 h), as well as haemoperfusion for 4 h. Full recovery was achieved and the patient was discharged in good health after 3 weeks.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.